MathSciNet Relay Station
MathSciNet bibliographic data
MR1251233 11G09 (11J72)
Damamme, G. Irrationalité de $\zeta(s)$ pour $s\leq q$ dans certains modules de Drinfelʹd de rang $1$. (French) [Irrationality of $\zeta(s)$ for $s\leq q$ in certain Drinfelʹd modules of rank $1$] J. Théor. Nombres Bordeaux 5 (1993), no. 1, 139–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement